... finally having the great results I'd read about but I've got a weird lemony taste when eating most foods-a small price to pay for feeling sane. But I'm curious, anyone else experiencing this or something similar? Thanks!
I am 42 bipolar, a common side effect of this medication is taste changes, if it does not go away soon please do contact your Dr. asap.-
List of possible side effects of this medication:
All the best and take care.-
I have not been on this medication but have a person I know who was placed on it almost the identical side effect but the one thing he experienced was he felt more normal and he was able to express things like he would have liked to prior to this I am sure thankful that if i have no experience I know what a struggle he went through and he had just all but given up but this changed things around for him I hope this continues to have you achieve these positive results and know that my very best wishes are sent your way
Hi there, I have been taking Saphris 10 mgs at night & 5 mgs in the a.m. now for around 3 Months & it has also been working quite well to control my Bipolar Disorder. Maybe I have not been on it long enough, but so far I have not experienced this side effect at all but I've heard & read that it can happen while taking it (not in you're head ;.)) As you said, small price to pay if it works well for you..good luck to you @-->-->
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2012 • 1 answer
Posted 17 Mar 2012 • 5 answers
Saphris - Hey my sister in law is taking this Medicine but if she misses just one dose she gets bad?
Posted 17 Mar 2013 • 1 answer
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Posted 7 May 2013 • 6 answers
Posted 20 Nov 2013 • 3 answers